澳门大阳城娱乐登录 - 官网welcome

教师库
    当前位置: 澳门大阳城娱乐登录 >> 正文
    张俊强



    姓名:张俊强

    民族:汉族

    性别:男

    出生日期:19882

    Email: jqzhang@cumtb.edu.cn

    个人履历:

    1. 20177~,中国矿业大学(北京)澳门大阳城娱乐登录,教师;

    2. 20149~ 20177月,北京师范大学数学科学学院,博士,专业方向:基础数学,调和分析;

    3. 20119~20147月,北京师范大学数学科学学院,硕士,专业方向:基础数学,调和分析;

    4. 20079~20117月,兰州大学数学与统计学院,学士,专业:数学与应用数学

    教学课程:高等数学,空间解析几何,概率论与数理统计,泛函分析

    科研项目:

    1. 国家自然科学基金面上项目,11971085,广义混合范数函数空间与双线性分解,2020/01-2023/12,在研,参加

    2. 国家自然科学基金青年项目,11801555,相关于Schrödinger型算子的变指标Hardy空间的实变理论,2019/01-2021/12,在研,主持

    研究方向:调和分析

    发表论文:

    1. Yiyu Liang, Eiichi Nakai, Dachun Yang and Junqiang Zhang, Boundedness of intrinsic Littlewood-Paley functions on Musielak-Orlicz Morrey and Campanato spaces, Banach Journal of Mathematical Analysis 8 (2014), no.1, 221-268.

    2. Junqiang Zhang, Jun Cao, Renjin Jiang and Dachun Yang, Non-tangential maximal function characterizations of Hardy spaces associated with degenerate elliptic operators, Canadian Journal of Mathematics 67 (2015), no. 5, 1161-1200.

    3. Dachun Yang and Junqiang Zhang, Riesz transform characterizations of Hardy spaces associated to degenerate elliptic operators, Integral Equations Operator Theory 84 (2016), no. 2, 183-216.

    4. Dachun Yang and Junqiang Zhang, Weighted $L^p$ estimates of Kato square roots associated to degenerate elliptic operators, Publicacions Matemàtiques 61(2017), no.2, 395-444.

    5. Junqiang Zhang, Der-Chen Chang and Dachun Yang, Characterizations of Sobolev spaces associated to operators satisfying off-diagonal estimates on balls, Mathematical Methods in the Applied Sciences 40(2017), no. 8, 2907-2929.

    6. Dachun Yang and Junqiang Zhang, Variable Hardy spaces associated with operators satisfying Davies-Gaffney estimates on metric measure spaces of homogeneous type, Ann. Acad. Sci. Fenn. Math. 43 (2018), no. 1, 47–87.

    7. Dachun Yang, Junqiang Zhang and Ciqiang Zhuo, Variable Hardy spaces associated with operators satisfying Davies-Gaffney estimates, Proc. Edinb. Math. Soc. (2) 61 (2018), no. 3, 759–810.

    8. Junqiang Zhang and Zongguang Liu, Atomic characterizations of Hardy spaces associated to Schrödinger type operators, Adv. Oper. Theory 4 (2019), no. 3, 604–624.

    9. Junqiang Zhang and Dachun Yang, Quantitative boundedness of Littlewood-Paley functions on weighted Lebesgue spaces in the Schrödinger setting, J. Math. Anal. Appl. 484 (2020), no. 2, 123731, 26 pp.

    10. Junqiang Zhang and Zongguang Liu, Some estimates of Schrödinger type operators on variable Lebesgue and Hardy spaces, Banach J. Math. Anal. 14 (2020), no. 2, 336–360.

    11.Junqiang Zhang, Dachun Yang and Sibei Yang, Weighted variable Lorentz regularity for degenerate elliptic equations in Reifenberg domains, Math. Methods Appl. Sci. (2021), https://doi.org/10.1002/mma.7264.

    12.Junqiang Zhang and Dachun Yang, Isomorphisms of variable Hardy spaces associated with Schrödinger operators, Acta Math. Sci. Ser. B (Engl. Ed.) 41 (2021), no. 1, 39–66.

    基金:

    国家自然科学基金面上项目,12071431,度量测度空间上相关于狄氏型的函数空间实变理论及其应用,2021/01-2024/12,在研,参加。